Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

FIRE!RAPE!NAUGHTY BITS!

Posted by CraigF on May 17, 2001, at 17:39:26

In reply to Mixing wellbutrin/help! Leighwit, posted by CraigF on May 17, 2001, at 7:36:40

>Sorry for the cheap attention grabber, but I really was hoping for some help before the threads reset and my question is once again lost.


Please Read....
>
> I added WB to Serzone some time back to return some vitality I felt was missing with just Serzone. The initial effects were good, energizing, etc., but I eventually became aggressive, frustrated, and couldn't concentrate. Come to find out, a metabolite of Serzone that can cause anger is aggrevated by WB.
>
> I'm curious to see how you fare on this
>
> Also, more recently, I tried taking WB 75x2 per day so I can go down on my Celexa dose (50 mg). It made me cry a lot and feel hopeless (the same reaction I had years ago when I added it to Prozac!!)
>
> I told my doctor about the reaction and she took the easy way out:
>
> "It's your worsening depression and not anything to do with WB...increase you Celexa"
>
> But I see a pattern, due to my past experience with WB and Prozac.
>
> Can anyone relate to this SSRI/WB phenomenon? does it going away after several days? I don't want to make myself feel any worse than I have to.
>
> Thanks


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:CraigF thread:62367
URL: http://www.dr-bob.org/babble/20010515/msgs/63382.html